# SDR DALA2023062605123

- Difficulty date: May 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 136,209 hours, 19,657 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON INBD NACELLE STRUT DOOR MISSING. CORRECTIVE ACTION: INSTALLED RT ENG PANEL 446AL PER B767 AMM 54-53 OK FOR SVC. CDL & PLAC RMVD
